# SDR CA130204003

- Difficulty date: February 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 81,030 hours
- Engine: Ge CF680C2A8
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: C23199104
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE CREW OBSERVED AN UNSAFE INDICATION OF THE NOSE GEAR UPON SELECTING GEAR DOWN FOR LANDING. THE CREW DECLARED AN EMERGENCY AND FOLLOWED THE APPLICABLE ABNORMAL CHECKLIST AND PERFORMED A GRAVITY GEAR EXTENSION WHICH RESULTED IN A SAFE GEAR INDICATION. THE LANDING WAS UNEVENTFUL AND THE ACFT WAS STOPPED ON THE TAXIWAY AFTER EXITING THE RUNWAY. IT HAD TO BE TOWED TO THE GATE DUE TO THE LACK OF NOSE WHEEL STEERING. THE ACFT WAS FERRIED GEAR DOWN TO THE MAIN MAINTENANCE BASE WERE INVESTIGATION AND REPAIR IS BEING PERFORMED.
